# SDR SIMA2023062600001

- Difficulty date: May 10, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N921NC
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000092
- Aircraft time: 23,438 hours, 29,498 cycles
- System (JASC): 5240 · Service Doors
- Part: Gusset
- Part number: 17069277003
- Condition: Gouged
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR INTERNAL STRUCTURE GUSSET GOUGED.(MAJOR REPAIR)-C/A-REMOVED AND REPLACED FWD SERVICE DOOR INTERNAL STRUCTURE GUSSET IAW EMB 170 SRM 51-40-08.
